# SDR UPS04843582

- Difficulty date: November 21, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 70 FRAME CORRODED BEYOND LIMITS ABOVE LONG 21R.  REMOVED CORROSION, TREATED AND PRIMED SITE PER SRM51-1-8.  FABRICATED REPAIR DOUBLER FROM SHT7075O-.080 PER EO DC8- 5310-11728/DWGDC8-53A-011.  HEAT TREAT TO T6 PER DPS7.00 INSTALLED REF SRM 51-1-20D, 51-1-8, EOD C8-5310-11728.
